Jump to content

Search the Community

Showing results for tags 'depakine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello guys, so glad I've found this site. This is my third attempt in withdrawing from antipsychotics and mood stabilizers. Today I decided to quit cold turkey from 10mg of olanzapine and 900mg of depakine. Risky I know, but I just can't stand the way they make me feel. Drugged up, emotionless zombie. I'm very scared of withdrawal but I hope this time I can make it through. Hope you're all well!
  2. MOD NOTE: Info on Deanxit From: http://buddymd.com/side-effects-deanxit-flupentixol-melitracen Deanxit is made up of two components- flupentixol 0.5mg (or flupenthixol, an antipsychotic) and melitracen 10mg (a tricyclic antidepressant) _______________________________ 5 months ago I went off of the drug Deanxit. I was on it for 4-5 years abd decided to go off because I read it was only for shoet term use and banned in many countries. I started tapering slowly and found I was getting dizzy so talked to my Doctor... she advised that I could go cold turkey!! Mistake of a lifetime and an idiot doctor! I ended up in the ER with awful symptoms.. a neurologist put me on Depokine, which Ive tapered from the past few months and am off fully for 8 days. Basically my life was turned upside down! I have multiple withdrawal symptoms that continue daily, I had to quit my 7 years of being a teacher and my life feels like it is on hold. My most dramatic symptoms daily are dizzy all the time, tingling and burning in arms, legs, face etc., weakness, shortness of breath and I'm very sensitive to anything I eat or vitamins. I have a long list of problems... . . . .Ive read over and over that only TIME can heal the damage to my nerves. It has been exhausting. . . I can only pray this doesn't go on forever. 5 months is a long time . . . I think I have withdrawal syndrome. 2 doctors have tried to put me on yet another pill for anxiety but I don't want to go through this mess AGAIN!
  3. Alti e bassi dai 18 anni poi dal 1994 ho intrapreso un lungo percorso tra psicote_ rapia e cura farmacologica.Quando ho sospeso autonomamente le cure,ho accusato sempre le ricadute con gli stessi sintomi depressivi e ipo-maniacali.Dal 2009 al 2016, io e i miei medici abbiamo tentato di liberarmi dalle medicine:DEPAKIN,WELLBUTRIN,XANAX al bisogno..Risultato a tutt'oggi:80-60-40 mg. da settembre a marzo.Vorrei conoscere un vs. punto di vista. Google translation: Ups and downs from the age of 18 then from 1994 I embarked on a long journey between psychote_ rapia and drug treatment.When I stopped the treatments autonomously, I always suffered relapses with the same depressive and hypo-manic symptoms.From 2009 to 2016, my doctors and I tried to free myself from medicines: DEPAKIN, WELLBUTRIN, XANAX as needed ..Result to date: 80-60-40 mg. from September to March I would like to know a vs. point of view.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy